# SDR TWAA0009304

- Difficulty date: June 5, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT CABIN STA 1155, LBL 33, FOUND CORROSION ON FLOOR SUPPORT BETWEEN NUMBER 2 AND 3 TRACKS.  FABRICATED AND INSTALLED NEW SUPPORT PER SRM 53-14-3, FIG 12 AND SPM 6-70-01 PAGE 3.  PROTECTIVE TREATMENT OF SUPPORT PER SRM 51-10-3.  INSTALLED WITH ORIGINAL TYPE FASTENERS PER SRM 51-30-0.
